# SDR GLBA2014082200430

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 34,421 hours, 34,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHT FLOOR COVER FELL OFF OF THE EMER LIGHT STRIP ON THE FLOOR NEAR ROW 10.  ATTACHED THE EMER LIGHT FLOOR COVER AS REQUIRED AT ROW 10, NO FURTHER DISCREPANCIES NOTED AT THIS TIME.
